# SDR IPXA11566181

- Difficulty date: March 30, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Casting
- Condition: Damaged
- Location: Lift Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP, REPLACE FWD LIFT ACTUATOR CASTING.  REPLACED FWD LIFT ACTUATOR CASTING (FITTING) ON IAW AMM 52- 32-04-4, SRM 51-40-02-0G, SRM 51-40-05-0G, SRM 51-20-01-0G, DWG 65-25337, REV C, DWG PL 65-25327, DWG PL 65-25328, DWG PL 65-25334, DWG PL 65-25326.
